Home > Research > Publications & Outputs > Non-Euclidean braced grids

Electronic data

  • BracedGrids_v3accepted

    Accepted author manuscript, 184 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License


Text available via DOI:

View graph of relations

Non-Euclidean braced grids

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Article numberPRIA.2020.120.06
<mark>Journal publication date</mark>31/10/2020
<mark>Journal</mark>Mathematical Proceedings of the Royal Irish Academy
Issue number2
Number of pages15
Pages (from-to)43-57
Publication StatusPublished
<mark>Original language</mark>English


Necessary and sufficient conditions are obtained for the infinitesimal rigidity of braced grids in the plane with respect to non-Euclidean norms. Component rectangles of the grid may carry 0, 1 or 2 diagonal braces, and the combinatorial part of the conditions is given in terms of a matroid for the bicoloured bipartite multigraph defined by the braces.